# SDR UALA2010050301485

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 57,908 hours, 21,334 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EXTREMELY HOT. TEMP SHOWS 70 DEG COCKPIT & FWD CABIN SHOW 73 DEG FOUND AT ROW 17C AND 18C AIR DUCT HAS A LARGE LEAK AND NO COOL AIR FLOWING BEYOND ROW 20. REPAIRED REF MM21-23-01, LEAK CK GOOD.
